MAUDE Adverse Event Report: ARTEGRAFT, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT

ARTEGRAFT, INC. ARTEGRAFT; COLLAGEN VASCULAR GRAFT
Model Number AG630
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 02/19/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation of the returned device ((b)(4)) was unable to confirm the complaint allegation of graft wall "leaking" and "thinner than usual" and the inner diameter of the graft met specifications for an ag630 product code.No additional complaints from this batch were reported to date.Batch record review was performed; the batch met all criteria, including pressure testing, sterility testing, and final visual inspection upon release.The patient status was reported as stable.The complaint issue will continue to be monitored within artegraft, inc.Quality systems, quality assurance trending.Should additional information become available, a follow-up report will be submitted.
 
Event or Problem Description
Artegraft inc.Received an email communication from an authorized distributor (who was present with the doctor during the procedure) that an artegraft (collagen vascular graft) was identified as leaking during the pre-implant pressure testing per the corresponding artegraft ifu.Upon follow up communications, the distributor stated that no hole was visible but rather it appeared that the graft wall was "leaking and thinner than usual".It was also stated that when compared side by side, either the graft inner diameter may have been larger, or another graft's inner diameter was "much smaller" than the size on the label (5 mm id).This graft was not implanted.Another artegraft (ag630 product code) was utilized to complete the procedure.The patient is reported to be in stable condition.

Brand Name
ARTEGRAFT
Common Device Name
COLLAGEN VASCULAR GRAFT
Manufacturer (Section D)
ARTEGRAFT, INC.
206 north center drive
north brunswick NJ 08902 4247
MDR Report Key5517739
Report Number2247686-2016-00001
Device Sequence Number1096168
Product Code LXA
UDI-Device Identifier00316837000220
UDI-Public(01)00316837000220(17)180331(10)15C064-007
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
N16837
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,health profession
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/22/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date03/31/2018
Device Model NumberAG630
Device Catalogue NumberAG630
Device Lot Number15C064-007
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/02/2016
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/22/2016
Initial Report FDA Received Date03/22/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age84 YR